Archived

This topic is now archived and is closed to further replies.

Probiotics While On Accutane?

3 posts in this topic

Literally just started my 40 mg 2x a day accutane course, but I have been on antibiotics for acne for about 2 years. The antibiotics would always work for a bit, then wear off until I got a new kind prescribed, but I have decided to go on accutane for a permanent clear.

I hate the idea of taking antibiotics long term, so I feel like this was the best choice to do. But being on antibiotics for 2 years, I definitely lost some of the "good" bacteria (gut flora) so I was wondering if taking probiotics while on the tane would be a good idea?

I have no idea if they would react in anyway, if the probiotics might interfere with the tane, or if it may increase a chance for breakouts. If it would be beneficial, what brand would you recommend? I really just wanna clear this acne and avoid taking any supplements at all, but I know I should take some probiotic to reverse the damage from the antibiotics.

Share this post


Link to post
Share on other sites

I took probiotics while on Accutane. It is safe and will most likely help your guts get back to normal after all of those antibiotics. I recommend the GNC brand in the blister packs so they stay fresh and viable. They are also a better deal than many of the other brands out there.


Current Regimen: Solodyn, BeYaz, Atralin, Aczone

1 course of Accutane completed March 2012


Share this post


Link to post
Share on other sites

There is no known interaction between Accutane and probiotics

Share this post


Link to post
Share on other sites